# SDR DHL2001742516

- Difficulty date: October 8, 2001
- Submitted: October 20, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 ENG, FWD LT COWL FWD LOWER CORNER, SKIN EDGE AND INTERIOR ANGLE DOUBLER IS CORRODED.
